# SDR ASAA2022062538794

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 895 hours, 266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 6760001415571
- Condition: Inoperative
- Location: Aft Of L Ecs Bay
- Part time: 889 hours, 263 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING OVERHEAD MAINT AMBER LIGHT ILLUMINATED. GROUNDED - YES. FOUND FAULT CODE 21-55010 VERIFIED LEFT PACK EXHAUST ACTUATOR HAS FAULT AND IS NOT WORKING REPLACED LEFT PACK EXHAUST ACTUATOR REF B737-9 AMM 21-51-27 OPS GOOD MX LIGHT REMAINS EXTINGUISHED.
